Czechoslovak Mathematical Journal

Vol. 58, No. 4, 2008 · Contents

Robert El Bashir, Tomas Kepka:
Commutative zeropotent semigroups with few invariant congruences

Michael A. Henning, Christina M. Mynhardt:
The diameter of paired-domination vertex critical graphs

Huanyin Chen:
Exchange rings in which all regular elements are one-sided unit-regular

G. Indulal, A. Vijayakumar:
Equienergetic self-complementary graphs

Peng-fei Yan, Cheng Lu:
Compact images of spaces with a weaker metric topology

Krzysztof A. Topolski:
On the vanishing viscosity method for first order differential-functional IBVP

Bolian Liu, Zhibo Chen, Muhuo Liu:
On graphs with the largest Laplacian index

Patricio Cumsille, Takeo Takahashi:
Wellposedness for the system modelling the motion of a rigid body of arbitrary form in an incompressible viscous fluid

Michelle L. Knox, Warren Wm. McGovern:
Rigid extensions of $\ell$-groups of continuous functions

Wieslaw A. Dudek, Valentin S. Trokhimenko:
Projection representable relations on Menger $(2,n)$-semigroups

Miroslav Pavlovic:
A formula for the Bloch norm of a $C^1$-function on the unit ball of $\bb C^n$

Francisco Villarroya:
Bilinear multipliers on Lorentz spaces

Wladimir G. Boskoff, Bogdan D. Suceava:
Barbilian's metrization procedure in the plane yields either Riemannian or Lagrange generalized metrics

Paul Hill:
Abelian group pairs having a trivial coGalois group

Shirong Li, Yangming Li:
On $S$-quasinormal and $c$-normal subgroups of a finite group

Amitabha Tripathi:
The postage stamp problem and arithmetic in base $r$

Ladislav Nebesky:
On the distance function of a connected graph

Ivan Chajda, Jan Kuhr:
Join-semilattices whose sections are residuated po-monoids

Jan Jakubik:
Direct product decompositions of bounded commutative residuated $\ell$-monoids

Guo-Fang Zhang:
Some properties of relatively strong pseudocompactness

Ken-ichi Kamo, Hiroyuki Usami:
Positive unbounded solutions of second order quasilinear ordinary differential equations and their application to elliptic problems

Valentin Skvortsov, Francesco Tulone:
Kurzweil-Henstock type integral on zero-dimensional group and some of its applications

Kent Griffin, Jeffrey L. Stuart, Michael J. Tsatsomeros:
Noncirculant Toeplitz matrices all of whose powers are Toeplitz

Sofiya Ostrovska:
The sharpness of convergence results for $q$-Bernstein polynomials in the case $q>1$

Marek Balcerzak, Monika Potyrala:
Convergence theorems for the Birkhoff integral

Tuo-Yeong Lee:
A measure-theoretic characterization of the Henstock-Kurzweil integral revisited

Jianping Liu, Bolian Liu:
The maximum clique and the signless Laplacian eigenvalues

Jiri Klaska:
Criteria for testing Wall's question

Friedrich Haslinger:
The $\bar\partial$-Neumann operator and commutators of the Bergman projection and multiplication operators

Trond A. Abrahamsen, Asvald Lima, Vegard Lima:
Unconditional ideals of finite rank operators

Mayuko Kon:
A characterization of totally $\eta$-umbilical real hypersurfaces and ruled real hypersurfaces of a complex space form

[Contents of Czechoslovak Mathematical Journal]